Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
at wits...

took time off and now my face is insane

Recommended Posts

okay i went off the regimen for a few days and now back on it three days in my face has exploded. we i was off the regimen i didn't get one new pimple and now within two days i have something ridiculus like nine spots... should i all together stop?

anyone?

Share this post


Link to post
Share on other sites

don't stop! If you were clear on the regimen before, you will be again. My theory on what has happened: You went off the regimen for a few days and zits began to form. Then you went back on and those zits that started forming were ready to surface. BP does not make people break out like that. But stopping a regimen can.

Share this post


Link to post
Share on other sites

Yeah, I agree. Sometimes when I miss a few days my face is still clear for about 3 days after and then the spots appear even though I've started back on the regimen.

Share this post


Link to post
Share on other sites
okay i went off the regimen for a few days and now back on it three days in my face has exploded.  we i was off the regimen i didn't get one new pimple and now within two days i have something ridiculus like nine spots... should i all together stop? 

anyone?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×